# SDR GTIA011027

- Difficulty date: August 28, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 7120 · Engine Mount Section
- Part: Plate
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT FORWARD YOKE UPPER ISOLATOR CUP COVER PLATE GOUGED 2 PLACES INNER RING 4 O'CLOCK AND SCRATCHED AT 10 O'CLOCK POSITION.  REMOVED UPPER ISOLATOR IAW MD80 MM 71-20-02.  INSTALLED NEW UPPER ISOLATOR CUP IAW MD80 MM 71-20-02.  (M)
